English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28588/40619
Visitors : 4109728      Online Users : 53
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24605

Title: Boundary element analysis for the Helmholtz eigenvalue problems with a multiply connected domain
Authors: 陳正宗;林建華;郭世榮;全湘偉
J. T. Chen;J. H. Lin;S. R. Kuo;S. W. Chyuan
Contributors: NTOU:Department of Harbor and River Engineering
Keywords: boundary elements;spurious eigenvalue;degenerate kernel;circulant multiply connected problem;burton-miller method
Date: 2001-10-08
Issue Date: 2011-10-20T08:13:07Z
Publisher: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Abstract: Abstract:For a Helmholtz eigenvalue problem with a multiply connected domain, the boundary integral equation approach as well as the boundary-element method is shown to yield spurious eigenvalues. even if the complex-valued kernel is used. In such a case, it is found that spurious eigenvalues depend on the geometry of the inner boundary. Demonstrated as an analytical case, the spurious eigenvalue for a multiply connected problem with its inner boundary as a circle is studied analytically. By using the degenerate kernels and circulants, an annular case can be studied analytically in a discrete system and can be treated as a special case. The proof for the general boundary instead of the circular boundary is also derived. The Burton-Miner method is employed to eliminate spurious eigenvalues in the multiply connected case. Moreover, a modified method considering only the real-part formulation is provided. Five examples are shown to demonstrate that the spurious eigenvalues depend on the shape of the inner boundary. Good agreement between analytical prediction and numerical results are found.
Relation: 457(2014), pp.2521-2546
URI: http://ntour.ntou.edu.tw/handle/987654321/24605
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback